Blood transfusion reaction

by Cathy Parkes November 11, 2018

Blood transfusion reaction

If a patient has a blood transfusion reaction: stop the transfusion, infuse 0.9%
NACL
through a separate line, and be sure to send the blood bag back to the lab.



Related Posts

Do NOT administer any medications through a patient's parenteral nutrition (i.e. TPN) IV line! You need to use a separate line.
Medications in Nutrition IV Line
Do NOT administer any medications through a patient's parenteral nutrition (i.e. TPN) IV line! You need to use a separate line.
Read Article
Things you can delegate to your CNA/tech partner:  Bathing, toileting, dressing, ambulating, positioning, vital signs, bed making, specimen collection, feeding patients without swallowing precautions.
Delegating to your CNA
Things can delegate to your CNA/tech partner: Bathing, toileting, dressing, ambulating, positioning, vital signs, bed making, specimen collection...
Read Article
For symptoms of compartment syndrome, remember the 5Ps: Paresthesia, Paralysis, Pallor, Pulselessness, Intense Pain (unrelieved by drugs and/or with passive movement)
Compartment Syndrome 5Ps

For symptoms of compartment syndrome, remember the 5Ps: Paresthesia, Paralysis, Pallor, Pulselessness, Intense Pain

Read Article